Search
for
Sort by
Research 91–120 of 1000+
- Kaposi Varicelliform Eruption in a Patient with Pemphigus Vulgaris: A Case Report and Review of the Literature
- A Sterile Folliculocentric Acneiform Eruption Mimicking Infection After Hair Transplantation: Clinical Pattern Recognition and a Proposed FUE Epidermal Cap–Angle Mechanism
- Coexistence of alopecia areata and fixed drug eruption: An uncommon isotopic phenomenon?
- Widespread erythematous scaly eruption in an infant with phenylketonuria
- Heterozygous Variants of the SLC39A4 Gene and Possible Increased Risk for Developing Acrodermatitis Enteropathica with Kaposi’s Varicelliform Eruption
- Late-Onset Eruptive Clear Cell Syringoma: A Case Report and Literature Review
- A linear and reticulate crusted keratotic papulopustular eruption: a rare presentation of PRIDE (Papulopustules and/or paronychia, Regulatory abnormalities of hair growth, Itching, and Dryness due to Epidermal growth factor receptor inhibitors) complex
- LB1028 Spontaneous keloid eruption in a patient on dialysis
- Severe pityriasis rubra pilaris complicated with Kaposi's varicelliform eruption and cutaneous MRSA infection case report
- Keratosis Pilaris-like Eruption during Treatment of Chronic Myeloid Leukemia with Tyrosine Kinase Inhibitors: Literature Review and Report of a Case Related to Imatinib
- Maculopapular Drug Eruption Caused by Finasteride: A Case Report
- 176 Hair eruption initiates adverse events of EGFR-targeted cancer therapy
- Widespread and eruptive comedonal lesions with alopecia
- Generalized multiple eruptive milia in an infant – An unusual presentation
- Erlotinib-related Severe Hair Loss with Severe Exanthematous Drug Eruption: A Case Report
- Benign Cutaneous Eruptions After Transplantation
- A generalized reticulate eruption with scarring alopecia, vulvovaginitis, keratoderma, and 20-nail dystrophy in a 70-year-old woman
- Faculty Opinions recommendation of Solitary fixed drug eruption caused by finasteride.
- Psoriasiform drug eruption to finasteride: Uncommon side effect of a commonly used drug
- Erosive Pustular Dermatosis of the Scalp-Like Eruption due to Gefitinib: Case Report and Review of the Literature of Alopecia Associated with EGFR Inhibitors
- Case Report: Pityriasis Rosea-Like Eruption Following COVID-19 Vaccination
- Denosumab-induced alopecia areata with lichenoid eruption
- Sorafenib-Induced Pityriasis Rubra Pilaris-like Eruption: A Case Report
- [Association of a pediatric bullous eruption, cutaneous and muscular atrophy, hyperpigmentation and dysmorphism. A new entity?].
- Semaglutide-Induced Atypical Pustular Drug Eruption: A Case Report
- Hypopigmented facial lesions: a case of eruptive tumor of follicular infundibulum
- Dermpath & Clinic: Telangiectasia macularis eruptiva perstans
- The effect of a single epilation on successive hair eruptions in normal and hormone‐treated rats
- A 21-Day-Old Boy with an Annular Eruption
- Dermographic urticaria induced by long-pulsed diode laser-assisted epilation: Rare etiology of a common eruption